# SDR FDEA200907312855

- Difficulty date: July 31, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 28,943 hours, 15,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A9358423200000
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA, BRACKET BENT FR 57.3 - FR 58, S52-53R REMOVED AFT CARGO COMP BRACKET BETWEEN FRAME 57.3 & FRAME 58 AT STRINGER 52R   PER SRM 51-40-21; PG 46.  FABRICATED A NEW BRACKET PER DWG   10A93584232A.  INSTALLED NEW BRACKET IN AFT CARGO COMP BETWEEN FRAME 57.3 &   FRAME 58 AT STRINGER 52R PER A300-600 SRM 51-40-21, PG 25.
